# SDR UPS97221964

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841566
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON VERTICAL STIFFENER BS 320 RBL 14 WL 173.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED PART AND INSTALLED NEW STIFFENER IAW SRM 53-10-1, 51-10-6, 51-30-2.
